MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE; BONE PLATE
Model Number 805.603.10S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Irritation (2076); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, there was a rapidsorb mesh plate exposure under surgical suture site, patient allergic reaction to the material, and break down of skin.The following devices were implanted on (b)(6) 2018: one (1) rapid resorb straight row mesh, one (1) 1.5 rapid resorbable cortex screw 3 mm sterile, one (1) 1.5 rapid resorbable cortex screw 6 mm sterile, two (2) 1.5 rapid resorbable cortex screw 3 mm sterile, one (1) 1.5 rapid resorbable cortex screw 4 mm sterile, one (1) 1.5 rapid resorbable cortex screw 4 mm sterile hexagonal coupling, one (1) 1.5 rapid resorbable cortex screw 6 mm sterile hexagonal coupling.The devices have not been explanted.Wound area is being managed and no revision or second surgery has been planned.Patient status is unknown.This report is for a 1.5 mm rapid resorbable cortex screw 3 mm-sterile.This is report 5 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 5 of 6 for (b)(4).

Brand Name
1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8758062
Report Number2939274-2019-59006
Device Sequence Number11380936
Product Code JEY
UDI-Device Identifier20887587061631
UDI-Public(01)20887587061631
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K062789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number805.603.10S
Device Catalogue Number805.603.10S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;